PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Isometries in spaces of Kähler potentials

Volume 123 / 2019

László Lempert Annales Polonici Mathematici 123 (2019), 423-458 MSC: 32Q15, 53C55. DOI: 10.4064/ap180523-6-7 Published online: 10 October 2019

Abstract

The space of Kähler potentials in a compact Kähler manifold, endowed with Mabuchi’s metric, is an infinite dimensional Riemannian manifold. We characterize local isometries between spaces of Kähler potentials, and prove existence and uniqueness for such isometries.

Authors

  • László LempertDepartment of Mathematics
    Purdue University
    West Lafayette, IN 47907-2067, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image